American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Matthew Farrell and Lionel Levine. CoEulerian graphs. Proc. Amer. Math. Soc. 144 (2016) 2847-2860.
Abstract, references, and article information
View Article: PDF

[2] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[3] Bojan Mohar. A strengthening and a multipartite generalization of the Alon-Boppana-Serre theorem. Proc. Amer. Math. Soc. 138 (2010) 3899-3909. MR 2679612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Louis Zulli. A prime curve is determined by its $VF$-matrix. Proc. Amer. Math. Soc. 130 (2002) 2165-2172. MR 1896054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard A. Brualdi and Bo Lian Liu. Fully indecomposable exponents of primitive matrices . Proc. Amer. Math. Soc. 112 (1991) 1193-1201. MR 1065941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Louis W. Shapiro. Positive definite matrices and Catalan numbers, revisited . Proc. Amer. Math. Soc. 90 (1984) 488-496. MR 728375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia